RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 495–503 (Mi mz1857)  

This article is cited in 7 scientific papers (total in 8 papers)

Coedge regular graphs without 3-stars

V. V. Kabanova, A. A. Makhnevb

a Ural State Technical University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We describe coedge regular graphs such that antineighborhoods of their vertices are coedge regular graphs with the same value of the parameter $\mu$. As a consequence of the main theorem, we obtain a classification of coedge regular graphs without 3-stars.

DOI: https://doi.org/10.4213/mzm1857

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 372–377

Bibliographic databases:

UDC: 519.14
Received: 19.08.1994

Citation: V. V. Kabanov, A. A. Makhnev, “Coedge regular graphs without 3-stars”, Mat. Zametki, 60:4 (1996), 495–503; Math. Notes, 60:4 (1996), 372–377

Citation in format AMSBIB
\Bibitem{KabMak96}
\by V.~V.~Kabanov, A.~A.~Makhnev
\paper Coedge regular graphs without 3-stars
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 495--503
\mathnet{http://mi.mathnet.ru/mz1857}
\crossref{https://doi.org/10.4213/mzm1857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619423}
\zmath{https://zbmath.org/?q=an:0901.05080}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 372--377
\crossref{https://doi.org/10.1007/BF02305419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1857
  • https://doi.org/10.4213/mzm1857
  • http://mi.mathnet.ru/eng/mz/v60/i4/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kabanov, A. A. Makhnev, “On separated graphs with certain regularity conditions”, Sb. Math., 187:10 (1996), 1487–1501  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. V. Paduchikh, “The impact of 2-neighborhoods on graph structure”, Math. Notes, 62:6 (1997), 747–751  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Makhnev, “On a class of graphs without 3-stars”, Math. Notes, 63:3 (1998), 357–362  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Kabanov, VV, “Characterization of triangular and lattice graphs”, Siberian Mathematical Journal, 39:5 (1998), 908  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    5. V. V. Kabanov, “On graphs without crowns with regular $\mu$-subgraphs”, Math. Notes, 67:6 (2000), 736–742  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. G. M. Ermakova, V. V. Kabanov, “A characterization of one class of graphs without 3-claws”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S62–S77  mathnet  crossref  isi  elib
    7. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    8. V. V. Kabanov, A. V. Mityanina, “Claw-free strictly Deza graphs”, Sib. elektron. matem. izv., 14 (2017), 367–387  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:104
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020